Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking fat burner Oxyelite pro, experiencing erectile dysfunction. Is it side effect of Dimethylamylamine?

Hello doctor, I am taking a fat burner called oxyelite pro, which has 1,3- Dimethylamylamine and caffeine. But after a week or so i am experiencing a erectile dysfunction . I surfed the net n found out its an side effect of 1,3-Dimethylamylamine. My question is should i stop taking it or its temporary and i am scared if this problem is permanent. Please help
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been taking Diethylamylamine to reduce your Wight. This drug is known to have serious side effects like High Blood pressure, palpitation and even heart attack and that is the reason it has been banned in many countries and even by many sport organisations in the world. It has side effects like erectile dysfunction too .So please stop taking this medication. You can consult some qualified Dietician for reducing weight.Your problem of erectile dysfunction will get resolved once you stop taking it.

Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor